# SDR UIEA2016112900910

- Difficulty date: November 24, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,744 hours, 23,287 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 6259469
- Part serial: 101C9818
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP CONTROL FAULT.  REMOVED AND REPLACED THE RIGHT A/C PACK CONTROLLER ASSY IAW AMM 21-51-14.  OPS CHECKED NORMAL.
